RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1983, Volume 154, Pages 222–230 (Mi tm2449)  

Some results in the topology of manifolds, the theory of multivalued mappings and Morse theory

Yu. Yu. Trokhimchuk, Yu. B. Zelinskii, V. V. Sharko

Kiev, USSR

Full text: PDF file (1212 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1984, 154, 239–247

Bibliographic databases:
UDC: 513.83

Citation: Yu. Yu. Trokhimchuk, Yu. B. Zelinskii, V. V. Sharko, “Some results in the topology of manifolds, the theory of multivalued mappings and Morse theory”, Topology, A collection of papers, Trudy Mat. Inst. Steklov., 154, 1983, 222–230; Proc. Steklov Inst. Math., 154 (1984), 239–247

Citation in format AMSBIB
\Bibitem{TroZelSha83}
\by Yu.~Yu.~Trokhimchuk, Yu.~B.~Zelinskii, V.~V.~Sharko
\paper Some results in the topology of manifolds, the theory of multivalued mappings and Morse theory
\inbook Topology
\bookinfo A~collection of papers
\serial Trudy Mat. Inst. Steklov.
\yr 1983
\vol 154
\pages 222--230
\mathnet{http://mi.mathnet.ru/tm2449}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=733843}
\zmath{https://zbmath.org/?q=an:0531.57002|0561.57002}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1984
\vol 154
\pages 239--247


Linking options:
  • http://mi.mathnet.ru/eng/tm2449
  • http://mi.mathnet.ru/eng/tm/v154/p222

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:233
    Full text:118

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020